# SDR USAA000601

- Difficulty date: April 26, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CORRODED 2 INCHES BY 4 INCHES, STATION 500 AND 500A CHORD ANGLE AT STRINGER 26R.  INSTALLED REPAIR ANGLE PER EA 67007 AND SRM 51-70-12.  CORROSION LEVEL 2.  (M)
